Stomach cramps and heartburn. Are they signs of a heart attack?

  • 2
52 yo white male 6'4" 215lbs. Diagnosed GERD,  Undectetable HIV, pre hypertension.  Daily Meds are HIV rx only; have had intermittent runny nose for a couple weeks and have notive swolen legs and feet in the past several weeks.

2 Answers

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.

It is hard to say, because GERD could also cause stomach cramps and heartburn. If you want to know it for sure, take an EKG test.

Reflux gastroesophagitis itself can lead to acid regurgitation, heartburn and post sternal discomfort, which is easily confused with myocardial infarction and needs further identification. In addition, HIV can also lead to digestive system symptoms, aggravating the gastrointestinal symptoms of reflux gastroesophagitis, which leads to the symptoms you mentioned. Therefore, it is necessary to make an appointment for ECG examination to preliminarily exclude heart related diseases.
...